helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
Followers 0
criesser

fluctuations

2 posts in this topic

My husband has had Parkinson's for over 5 years and is currently on sinemet 2 tablets 4 times a day taken with comtan.

He also takes 2 tablets sinemet CR at bedtime. This has recently been increased from 1 tablet to 2. His biggest problem is fluctuations in movement. One day he will be fine and the next day will have movement problems in afternoon. Then next day he may be fine and then the next problems in morning. There is no set pattern. This has started since adding the second sinemet CR tablet at night but not sure if it is just coincidental. He does much better through the night and in early morning with the second sinemet cr tablet. Any ideas what causes the fluctuations in movement and symptoms.

Share this post


Link to post
Share on other sites

I would see the neurologist for optimization but most times the mistake is to make dosages higher and add comtan instead of simply making intervals closer and taking meds on time every time. Many times the problem you describe is simply wearing off.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0